# SDR VNAA202401050022

- Difficulty date: November 11, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: CC670101261
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED JACKING PAD HELICOIL INSERT ON WING RH.   DURING INSPECTION AFTER REMOVE HELICOIL INSERT IT WAS DETECTED DAMAGE THREADS AT THE PERMANENT REPAIR PREVIOUS,THEREFORE JACKING FITTING ASSY WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.
